# SDR ZZDA2010347

- Difficulty date: August 5, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Manifold
- Condition: Disconnected
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT ON FLIGHT 981, STARTED TO GET A FUEL IMBALANCE, AT FIRST IT WAS 200 LBS, AND GRADUALLY CONTINUED TO 9400 LBS LEFT, 0 LBS RIGHT, 2350 LBS CENTER.  ENGINE LEFT FUEL PRESSURE LOW LIGHT CAME ON DURING ATTEMPTED CROSSFEED, AS WELL AS RIGHT ENGINE LOW PRESSURE LIGHT DURING CROSSFEED.  DIVERTED BACK TO MCO AND LANDED AT 104,800 LBS.  FOUND LEFT TANK FUEL MANIFOLD DISCONNECTED.  CONNECTED FUEL MANIFOLD AND PERFORMED REFUEL OF LEFT WING AND OPERATED BOTH ENGINES USING LEFT FUEL BOOST PUMPS WITH CROSSFEED OPEN.  NO LEFT OR RIGHT ENGINE LOW PRESSURE LIGHTS ILLUMINATED AND NO UNWANTED FUEL TRANSFER.
